# SDR N6WA2024010903

- Difficulty date: December 27, 2023
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N552GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10287
- Aircraft time: 32,078 hours, 22,983 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 280 S3l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LINTEL STRG 3L CRACKED AT FS280. PERFORMED SERVICE BULLETIN 670BA-53-040 INSPECTION AND REINFORCMEMT OF LINTEL STRINGER 3 OF THE MAIN PASSENGER DOOR.
